# SDR UPS06848465

- Difficulty date: November 3, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER ENTRY DOOR INOP.  RELAMPED THE OVERHEAD ENTRY DOOR LIGHT ASSY.  OPS CKS NORMAL.
